On Deformations of Compactifiable Complex Manifolds.

Yujiro Kawamata

Mathematische Annalen (1978)

  • Volume: 235, page 247-266
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kawamata, Yujiro. "On Deformations of Compactifiable Complex Manifolds.." Mathematische Annalen 235 (1978): 247-266. <http://eudml.org/doc/163152>.

author = {Kawamata, Yujiro},
journal = {Mathematische Annalen},
pages = {247-266},
title = {On Deformations of Compactifiable Complex Manifolds.},
url = {http://eudml.org/doc/163152},
volume = {235},
year = {1978},

AU - Kawamata, Yujiro
TI - On Deformations of Compactifiable Complex Manifolds.
JO - Mathematische Annalen
PY - 1978
VL - 235
SP - 247
EP - 266
UR - http://eudml.org/doc/163152
ER -

Citations in EuDML Documents

  1. Alexandru Buium, Fields of definition of algebraic varieties in characteristic zero
  2. Georges Dloussky, Franz Kohler, Classification of singular germs of mappings and deformations of compact surfaces of class VII₀
  3. Sampei Usui, Variation of mixed Hodge structures arising from family of logarithmic deformations
  4. Kazuhiro Konno, On the variational Torelli problem for complete intersections
  5. Georges Dloussky, Karl Oeljeklaus, Vector fields and foliations on compact surfaces of class VII 0

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.